Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Convolutions of continuous measures and sets of nonsynthesis

Author: Sadahiro Saeki
Journal: Proc. Amer. Math. Soc. 60 (1976), 215-220
MSC: Primary 43A45; Secondary 43A05
MathSciNet review: 0430680
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let G be a nondiscrete LCA group, and $ A(G)$ the Fourier algebra of G. It is shown that if E is a closed subset of G such that $ (\mu \ast \nu )(E) \ne 0$ for some $ \mu $ and $ \nu \in {M_c}(G)$, then E is a set of analyticity and contains a set of nonsynthesis for $ A(G)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A45, 43A05

Retrieve articles in all journals with MSC: 43A45, 43A05

Additional Information

PII: S 0002-9939(1976)0430680-2
Keywords: LCA group, Fourier algebra, set of analyticity, set of synthesis, independent set, continuous measure
Article copyright: © Copyright 1976 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia